# SDR RU3A0916

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 12,959 hours, 6,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN (APPROX 1.5 INCH DIAMETER) AT A RIVET, DISCOVERED IN RT FUSELAGE SKIN BELOW CO-PILOT D WINDOW.  CLOSER EXAMINATION REVEALED AN APPROXIMATE 0.2 INCH CRACK ON STRINGER 10 AT FS 134R, WL 100R THAT WILL CONSTITUTE ENGINEERING ORDER 09281 FOR A MAJOR REPAIR.
